CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Controllability of Nash Equilibrium in Game-Based Control Systems 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2019, 卷号: 64, 期号: 10, 页码: 4180-4187
Authors:  Zhang, Ren-Ren;  Guo, Lei
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Controllability  hierarchical structure  maximum principle  Nash equilibrium  noncooperative differential games  
CONTROLLABILITY OF STOCHASTIC GAME-BASED CONTROL SYSTEMS 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2019, 卷号: 57, 期号: 6, 页码: 3799-3826
Authors:  Zhang, Renren;  Guo, Lei
Favorite  |  View/Download:5/0  |  Submit date:2020/09/23
noncooperative stochastic differential games  hierarchical structure  game-based control systems  Nash equilibrium  controllability  forward-backward stochastic differential equations  
Practical stability, controllability and optimal control of stochastic Markovian jump systems with time-delays 期刊论文
AUTOMATICA, 2008, 卷号: 44, 期号: 12, 页码: 3120-3125
Authors:  Zhao, Ping
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Stochastic nonlinear system  Markovian jump parameter  Time-delay  Practical stability  Practical controllability  Optimal control  
On the impulsive controllability and bifurcation of a predator-pest model of IPM 期刊论文
BIOSYSTEMS, 2008, 卷号: 93, 期号: 3, 页码: 151-171
Authors:  Zhang, Hong;  Georgescu, Paul;  Chen, Lansun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Beddington-DeAngelis functional response  impulsive controls  stability analysis  pest-eradication periodic solution  permanence  fixed point approach  supercritical bifurcation  economic threshold